# SDR MEX2003092

- Difficulty date: March 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3800014106
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

MEX-TIJ - AIRCRAFT RETURNED TO GATE, NOSE WHEEL TURN TO THE RIGHT DURING TAKEOFF AND IT WAS ABORTED, DURING REVISION WAS DETECTED METER VALVE VERY HOT.  IN HANGAR, NOSE WHEEL STEERING VALVE WAS REPLACED IAW MM 32-51-00, TESTS CORRECT.  (M)
